# SDR UALA2013012500456

- Difficulty date: January 22, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 62,146 hours, 24,352 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND FLUID ON AIRPLANE AT NOSEGEAR AND DRIPS ON GROUND AROUND NOSEGEAR.  CLEANED NOSE WHEEL WELL AREA.  WRENCHED CHECKED LINES.  PRESSURE LINE FITTING TO NLG ACTUATOR LOOSE.  TIGHTENED FITTING.
